Makale
Tam Makale
Uluslararası
2012
The k-nacci sequences in Q(2n) x(phi) Z(2m)
Mathematical and Computer Modelling
Cilt 55 · ss. 1450–1455 · 01.02.2012
Özet
Let n, m >= 3 be integers. By definition of the semidirect product, we get the following presentation:
Atıf için künye
DEVECİ, Ö., & Karaduman, E. (2012). The k-nacci sequences in Q(2n) x(phi) Z(2m). Mathematical and Computer Modelling, 55, 1450–1455. https://doi.org/10.1016/j.mcm.2011.10.023
BibTeX
@article{deveci2012-73600,
author = {DEVECİ, ÖMÜR and Karaduman, Erdal},
title = {The k-nacci sequences in Q(2n) x(phi) Z(2m)},
journal = {Mathematical and Computer Modelling},
year = {2012},
volume = {55},
pages = {1450--1455},
issn = {0895-7177},
doi = {10.1016/j.mcm.2011.10.023},
url = {https://akademik.atauni.edu.tr/yayinlar/73600-the-k-nacci-sequences-in-q2n-xphi-z2m}
}